# SDR HEEA080188

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,028 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 940 hours
- Component: Starter Gen
- Component part number: 206062200113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN BRUSHES WORN AT 300 HOUR INSPECTION.
